Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Bondage Number of 1-Planar Graph"
written by Qiaoling Ma, Sumei Zhang, Jihui Wang,
published by Applied Mathematics, Vol.1 No.2, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] On bondage numbers of graphs: a survey with some comments
International Journal of Combinatorics, 2013
[2] On drawings and decompositions of 1-planar graphs
the electronic journal of combinatorics, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top